# SDR Y2PA2023080823038

- Difficulty date: June 22, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N834US
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 75,857 hours, 56,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 75,857 hours, 56,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAIL-STRIKE INSPECTION IN KYIP, C.A.S. MAINTENANCE FOUND THE SKIN GROUND DOWN AND DENTED BETWEEN L29L-L29R AT F.S. 1338-1363.   MAINTENANCE IN KYIP PERFORMED CUTOUT OF DAMAGED AREA, MAINTENANCE PERFORMED A 
HFEC INSPECTION OF THE AREA AND VERIFIED NO FURTHER DAMAGE EXISTED. C.A.S. MAINTENANCE FABRICATED A REPAIR SKIN FROM A NEW SKIN P/N 5911429-151. REPAIR SKIN SECTION WAS TREATED, PRIMED AND INSTALLED IAW DC9/MD80 SRM 53-01, PARA. 2B
